Symotoms of beibg shut down?
- 05-06-2012, 07:32 PM
I am finishing up week 6 of hdrol, pstanz and trenazone. Lethargy and sides were nonexistent until the past week. I was on corticosteroids for a rash and finished the pack. This whole week I've been depressed, had no drive, no desire to get out of bed and severe panic and anxiety attacks over death.
I honestly have never had this on cycle but this is the biggest one I've run, and 3 things instead.
So is it probably being shutdown and just suffer through PCT and hope it goes away? Maybe the prednisone contributed? What can I take to help with this? It's debilitating
- 05-06-2012, 07:43 PM
- 05-06-2012, 07:47 PM
05-06-2012, 07:55 PM
We live in a time where our planet suffers from two epidemics simultaneously - starvation and obesity.
Look at all these little kids taking care of the music biz, don't their business take good care of me.
I have the fire, I have the force, I have the power to make my evil take it's course.
05-06-2012, 08:17 PM
Yes I know to use a SERM. I have torem, DAA, erase and toco 8
Torem 120 for 3 days then 90/60/60/30
I also have clomid but not really wanting that due to emotional sides.
05-06-2012, 08:37 PM
Yea, I can imagine that. Are you on any kind of anti depressants, prescription weightless, sleep aids?Originally Posted by jamesm11
Pct sucks and that's a pretty mean cycle, I have seen worse but I can pretty much speculate that unless you are really bad with diet, and train too much you should recover alright as long as you stick to the plan.
05-06-2012, 08:51 PM
I haven't started pct until today. So it's gonna suck from here for a little too.Originally Posted by mattrag
I'm not on any prescriptions but I was just diagnosed with severe sleep apnea, haven't got my CPAP machine yet. That could contribute as well.
Just never been depressed on a cycle before, it's usually harder during PCT.
06-04-2012, 11:53 PM
how is your cycle and pct going? im having similar issues. with trenavar/pstanz. got a rash and was given prednisone last week. did you ever find out what caused rash?
06-05-2012, 12:17 AM
The rash was from DNP and cleared up quickly. The depression is lingering but better after 4 weeks clomid. Now on erase and PP's TRS.
My sleep study showed that i only spend like 10% of the night in deep sleep so that's a contributing factor.
08-17-2012, 06:33 PM
08-17-2012, 06:39 PM
These symptoms sound rather severe. I've never experienced anything like that. If you're feeling too depressed, let us know and we'll do the best to help you out. Have a day out with some friends and get your mind off the depression.
08-17-2012, 08:50 PM
Take good no2 product even on off days for first week or 2 of pct, most have nootropic support in them and give good kick start to the day, dhea helps a little too with the depression and doesnt hinder the recovery. Workout later in the day, lifting uses up test fast and comeing off cycle you wont produce much so dont drain it first thing in the day. Zma and melatonin at night seem to help with sleep and i seem to feel more energetic after 6 or 7 hrs sleep and seem to start the day in a better mood and not strung out.
Similar Forum Threads
- By GuyBuddayFwen in forum Post Cycle TherapyReplies: 9Last Post: 03-19-2012, 05:40 PM
- By Pointe.Sky in forum AnabolicsReplies: 55Last Post: 02-01-2012, 08:21 PM
- By double s in forum Company PromotionsReplies: 4Last Post: 01-21-2012, 03:45 PM
- By scw5150 in forum Post Cycle TherapyReplies: 10Last Post: 01-13-2011, 07:06 PM
- By DT5 in forum Male Anti-Aging MedicineReplies: 8Last Post: 04-30-2009, 10:00 PM